| Model Number |
10848353 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q.Zen floor system.During an interventional procedure, the user reported that no stand movement was possible.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
Additional Manufacturer Narrative
The investigation showed that the reported issues was caused by a hardware failure.The so-called dead man grip was defective.As a result, although the joystick could be deflected, the c-arm did not move due to the missing dual signal.It should be noted that the patient table was not affected by this error and remained fully functional.The above-mentioned problem could only be eliminated by replacing the defective part on the concerned unit.Following the part replacement, the system was brought back to specifications.